Concerned that being on prednisone for 9 months has caused bone weakness. I fell on my hip a couple of months ago and pain is getting worse... I shatter my pelvis and brakes the opposite hip 3 yrs and 9 months ago... Still waiting to hear what drs think is going on.
Only had that no more than a week for allergies to lycria. Steroids like cortisone injections do reduce your bone density as I was told by my specialists, that's why one person can only have a few per year.
MyDogMMPain, I'm so sorry you feel and hurt yourself. I have been on some type of steroids since 2001, when I developed asthma and severe allergies. I've had cortisone injx in both shoulders and hip bursae multiple times, and I've gone through ESI's for 2 years. I had a newer bound scan last year to compare with one 7 the ago, and now I'm considered "osteopenic with a 45% chance of breaking a major bone in the next 5 years. ". I asked my pcp if I should be on anything and he said no. But my other docs seem shocked to find out he hasn't put me on anything. I started taking D3 & multivitamin for women 50+. I hope you will just have a bruised address, but it may be fx. My oldest sister fell on here several years ago, was told it was just bruised. But then she saw an Ortho for her knees and mentioned the hip. The doc xrays and told her she had a healed fx. If you still hurt and they tell you it's nothing, get a second opinion. Prayers for a rapid recovery!
Octobot, thanks for that info because now I'm thinking my pain doc over-injected me during those 2 years: doing 3 on each area of my spine only 1 month apart. Thanks! 🙏🌼
What they if injectionwas done. There are quite a few types out there and some are supposed to be done in series. Let me ind this amazing link I was reading through fr clarification on steroid types and I'll post it here later today!!